MathSciNet Relay Station
MathSciNet bibliographic data
MR173947 47.30
McCarthy, C. A. Commuting Boolean algebras of projections. II. Boundedness in $Lp$. Proc. Amer. Math. Soc. 15 1964 781–787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement